Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

7 year old having difficulty in bladder control. On aderall for ADHD

My 7-year-old grandson has trouble with bladder control. During the day, he needs frequent visits to the bathroom or he loses control. At night, he stops drinking at 6:30 pm, is woken up at 10:00 pm for the bathroom, but he still frequently wets the bed. He has been on Aderall for about two years for ADD. (I believe he is also be on another medication as well.) Could the Aderall be causing this problem?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

Aderall does not cause problems in bladder control.

Your grandson's urine routine examination must have been done. I presume that it is normal and there is no family history of diabetes mellitus. The reason for this was the there frequency of micturition in diabetes and urinary tract infection. It shall be better to exclude both these conditions before other causes are considered.

I hope I have answered your query to the best of your satisfaction.

Wishing all the best to your grandson.


Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor